Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 105, NWS Mobile, AL

July 2, 2012Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 2, 2012, 4:04 PM CDT for Baldwin County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2012, 4:04 PM CDT (21:04 UTC)
Expired
Jul 2, 2012, 4:30 PM CDT
In force
26 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 59 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1954 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1954 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

125 
WUUS54 KMOB 022104
SVRMOB
ALC003-022200-
/O.NEW.KMOB.SV.W.0105.120702T2104Z-120702T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
404 PM CDT MON JUL 2 2012

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 500 PM CDT

* AT 401 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED NEAR FOLEY...OR 4 MILES EAST OF
  MAGNOLIA SPRINGS...AND MOVING SOUTHWEST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GULF SHORES...        SUMMERDALE...         MAGNOLIA SPRINGS...
  FOLEY...              ELBERTA...            BON SECOUR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3022 8793 3024 8797 3027 8794 3024 8787
      3026 8782 3026 8780 3028 8777 3030 8777
      3038 8787 3052 8776 3044 8757 3024 8766
      3022 8780
TIME...MOT...LOC 2105Z 027DEG 6KT 3040 8771

$$
1 follow-up statement
340 
WWUS54 KMOB 022130
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
430 PM CDT MON JUL 2 2012

ALC003-022140-
/O.CAN.KMOB.SV.W.0105.000000T0000Z-120702T2200Z/
BALDWIN AL-
430 PM CDT MON JUL 2 2012

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHWESTERN BALDWIN COUNTY...

AT 428 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHWESTERN
BALDWIN COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

LAT...LON 3022 8793 3024 8797 3027 8794 3024 8787
      3026 8782 3026 8780 3028 8777 3030 8777
      3038 8787 3052 8776 3044 8757 3024 8766
      3022 8780
TIME...MOT...LOC 2130Z 027DEG 6KT 3036 8773

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:44 PM CDT, 20 minutes earlier.

Area forecast discussion, Jul 2, 3:44 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
344 PM CDT MON JUL 2 2012

.SHORT TERM [TONIGHT THROUGH WEDNESDAY NIGHT]...CONVECTION SEEMS TO
BE MEANDERING AROUND AT THE MOMENT IN SCATTERED SHORT BANDS WITH
MOVEMENT BECOMING MORE TOWARD THE WEST A BIT FASTER THAN EARLIER THIS
AFTERNOON. WE SEEM TO FACE APPROXIMATELY THE SAME SYNOPTIC SITUATION
AS LAST NIGHT WITH AN MCS MAKING ITS WAY ROUND THE SOUTH EDGE OF OF
THE RIDGE TO OUR NORTH AS INDICATED ON IR SATELLITE IMAGERY.
ADDITIONAL WEAK MESOSCALE BOUNDARIES EXPECTED TO BE SET ADRIFT ALONG
THE GULF COAST TUESDAY FOR AT LEAST ISOLATED COVERAGE. PRECIPITABLE
WATER AVERAGES 2 INCHES AND STABILITY WILL BE ALONG THE LINES OF -6
TO -8 FOR LI AND 1000 TO 1400 FOR CAPE ACCORDING TO THE NON
HYDROSTATIC WRF MODEL. THESE ALL SUGGEST THAT CONVECTION COULD BRING
WIND GUSTS BETWEEN 35 AND 45 MPH.

A NOW WEAKENING UPPER RIDGE OVER THE SOUTHEAST STATES WILL EVENTUALLY
YIELD TO AN UPPER TROUGH EXTENDING ALONG THE ENTIRE LENGTH OF THE
EAST COAST AND OVER THE NORTHEAST GULF OF MEXICO BY NOON WEDNESDAY.

.LONG TERM [THURSDAY THROUGH MONDAY]...NO CHANGES. THE UPPER TROUGH
WILL GRADUALLY WEAKEN LATE IN THE WEEK...FOLLOWED BY YET ANOTHER
RIDGE BUILDING IN FROM THE PERSISTENT CENTRAL PLAINS UPPER HIGH.
MEANWHILE A SURFACE RIDGE EXTENDING FROM WESTLANT INTO THE EASTERN
GULF OF MEXICO WILL REMAIN INTACT. A SERIES OF DISTURBANCES WILL
CONTINUE TO APPROACH THE FORECAST AREA FROM THE NORTH THROUGHOUT THE
LONG TERM PERIOD...RESULTING IN A MAINLY DIURNAL PATTERN OF ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS EVERY DAY THROUGH NEXT MONDAY.

77/BD

&&

.AVIATION (03/00Z KMOB/KBFM/KPNS TAF ISSUANCES)...GENERALLY VFR
CONDITIONS EXPECTED OVER THE NEXT 24 HOURS. SOME ISOLATED TO
SCATTERED CONVECTION THIS AFTERNOON AND EARLY EVENING...ESPECIALLY
OVER INTERIOR NORTHWEST AND COASTAL ZONES. SOME OF THESE PRODUCING
VERY HEAVY RAINFALL AND STRONG VARIABLE SFC WINDS. IN AND NEAR THESE
STORMS...VSBYS/CIGS WILL LOWER TO MVFR CRITERIA...AND BRIEFLY IFR.
ISOLATED TO SCATTERED STORMS AGAIN POSSIBLE TOMORROW AFTERNOON.
OTHERWISE...A GENERAL LIGHT TO OCNLY MODERATE WEST TO SOUTHWEST WIND
IS EXPECTED THROUGH THE PERIOD. 12/DS

&&

.MARINE...A PERSISTENT RIDGE OF SURFACE HIGH PRESSURE OVER THE
EASTERN AND CENTRAL GULF OF MEXICO WILL MAINTAIN A GENERAL LIGHT TO
OCCASIONALLY MODERATE WEST TO SOUTHWEST FLOW THROUGH THE PERIOD.
HIGHER WINDS WILL GENERALLY BE IN THE AFTERNOON AND VERY EARLY
EVENING HOURS IN ASSOCIATION WITH SEA BREEZE EFFECTS. LITTLE CHANGE
IN SEAS EXPECTED...GENERALLY REMAINING AROUND 1 TO 2 FEET THROUGH THE
PERIOD. 12/DS

&&

.FIRE...THUNDERSTORM CHANCES WILL INCREASE AS RELATIVE HUMIDITY STAYS
WELL ABOVE WARNING CRITERIA. DAYTIME DISPERSION GENERALLY 30 TO 50.
FOG POTENTIAL AND OTHER REMARKS...PATCHY LATE NIGHT AND EARLY MORNING
LIGHT FOG POSSIBLE.

77/BD

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      75  94  76  92 /  30  10  10  10
PENSACOLA   78  92  79  92 /  30  10  10  20
DESTIN      78  89  77  89 /  30  10  10  20
EVERGREEN   73  96  73  95 /  40  20  10  20
WAYNESBORO  71  97  70  95 /  30  10  10  10
CAMDEN      72  97  72  96 /  40  10  10  10
CRESTVIEW   73  95  74  95 /  30  20  10  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Jul 2, 5:01 AM CDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
501 AM CDT MON JUL 2 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-031115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
501 AM CDT MON JUL 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP THROUGH THE COURSE OF
THE DAY. STORMS HAVE THE POTENTIAL OF PRODUCING BRIEF STRONG WIND
GUSTS FROM 35 TO 45 MPH...FREQUENT LIGHTNING ACTIVITY AND BRIEF...LOCALLY
HEAVY RAINS. THE RISK OF SEVERE STORMS IS LOW...BUT CAN STILL OCCUR
ON AN ISOLATED BASIS WITH DAMAGING WINDS IN EXCESS OF 58 MPH BEING
THE MAIN THREAT IN ANY OF THESE.

AWAY FROM STORMS...HIGH TEMPERATURES EXPECTED TO BE IN
THE MID TO UPPER 90S INTERIOR TO LOWER TO MID 90S COAST WILL RESULT
IN HEAT INDEX VALUES RANGING FROM 100 TO 105...ON AVERAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DURING THE OUTLOOK...A RETURN TO A MORE TYPICAL ISOLATED TO SCATTERED COVERAGE
OF THUNDERSTORMS IS EXPECTED EACH DAY. STRONG WIND GUSTS...FREQUENT
LIGHTNING ACTIVITY LEVELS AND LOCALLY HEAVY RAINS POSSIBLE IN THE
STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED TO BE REQUIRED THROUGH SUNDAY.

GMZ630-650-655-670-675-031115-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
501 AM CDT MON JUL 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED MARINE THUNDERSTORMS HAVE THE POTENTIAL OF
PRODUCING BRIEF STRONG WIND GUSTS IN EXCESS OF 30 KNOTS...BRIEF...LOCALLY
HEAVY...VISIBILITY REDUCING RAINS AND FREQUENT LIGHTNING ACTIVITY.
THE RISK OF SEVERE STORMS IS LOW...BUT CAN STILL OCCUR ON AN ISOLATED
BASIS WITH DAMAGING WINDS IN EXCESS OF 50 KNOTS BEING THE MAIN
THREAT IN ANY OF THESE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED MARINE THUNDERSTORMS DURING THE OUTLOOK HAVE
THE POTENTIAL OF PRODUCING BRIEF STRONG WIND GUSTS IN EXCESS OF 30
KNOTS...BRIEF...LOCALLY HEAVY...VISIBILITY REDUCING RAINS AND
FREQUENT LIGHTNING ACTIVITY.

In the hours before

Special weather statement, Jul 2, 1:21 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
121 PM CDT MON JUL 2 2012

FLZ004-006-021900-
COASTAL OKALOOSA FL-SANTA ROSA FL-
121 PM CDT MON JUL 2 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OKALOOSA AND
SOUTHEASTERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 200
PM CDT...

AT 118 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
QUITMAN...OR 13 MILES EAST OF HEIDELBERG. THIS STORM WAS NEARLY
STATIONARY.

* LOCATIONS AFFECTED INCLUDE...
  HOLLEY...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 35 AND 40.

THE PRIMARY EFFECTS OF THIS STORM ARE WIND GUSTS 40 TO 50 MPH. WINDS
THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL
UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&
Special weather statement, Jul 2, 2:58 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
258 PM CDT MON JUL 2 2012

FLZ001>004-022100-
INLAND SANTA ROSA FL-INLAND ESCAMBIA FL-COASTAL ESCAMBIA FL-
SANTA ROSA FL-
258 PM CDT MON JUL 2 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SANTA ROSA AND EASTERN
ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 400 PM CDT...

AT 252 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF GONZALEZ...OR 13 MILES WEST OF FLORIDATOWN...AND MOVING NORTH AT
5 MPH. ANOTHER STRONG STORM WAS NOTED TO THE EAST OF
CHUMUCKLA...ALSO MOVING NORTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITFIELD...          PINE LEVEL...         JAY...
  MOLINO...             GONZALEZ...           CENTURY...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 3 AND 7.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

THE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jul 2, 3:00 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
300 PM CDT MON JUL 2 2012

ALZ051-022100-
CHOCTAW AL-
300 PM CDT MON JUL 2 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHOCTAW COUNTY IN
SOUTHWEST ALABAMA...THROUGH 400 PM CDT...

AT 258 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF
BUTLER...OR 4 MILES WEST OF NANAFALIA...AND MOVING NORTHEAST AT 25
MPH.

* LOCATIONS IMPACTED INCLUDE...
  PENNINGTON...         LISMAN...             BUTLER...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Jul 2, 3:20 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
320 PM CDT MON JUL 2 2012

ALZ062-064-022115-
UPPER BALDWIN AL-LOWER BALDWIN AL-
320 PM CDT MON JUL 2 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BALDWIN
COUNTY IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT...

AT 315 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF
ROBERTSDALE...OR 10 MILES NORTHEAST OF SUMMERDALE...AND MOVING WEST
AT 5 MPH. STORMS WILL AFFECT THE FOLLOWING LOCATIONS THROUGH 415 PM
CDT...

* LOCATIONS IMPACTED INCLUDE...
  SUMMERDALE...         SILVERHILL...         ROBERTSDALE...
  LOXLEY...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 44 AND 66.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jul 2, 4:00 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT MON JUL 2 2012

ALZ063-022200-
LOWER MOBILE AL-
400 PM CDT MON JUL 2 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOBILE COUNTY IN
SOUTHWEST ALABAMA...THROUGH 500 PM CDT...

AT 355 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
GRAND BAY...OR 11 MILES NORTHWEST OF CODEN. THIS STORM WAS NEARLY
STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  GRAND BAY AND SURROUNDING AREAS...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 1 AND 13.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 2:22 AM CDTSpecial Marine WarningMOB83 min
Jul 2, 3:49 PM CDTSevere Thunderstorm WarningMOBBaldwin56 min
Jul 2, 4:31 PM CDTSevere Thunderstorm WarningMOBMobile45 min
Jul 2, 4:49 PM CDTSpecial Marine WarningMOB56 min
Jul 2, 5:08 PM CDTSevere Thunderstorm WarningMOBMobile28 min
Jul 2, 5:20 PM CDTSpecial Marine WarningMOB55 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.